Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Had an abscess on buttocks and staph infection. Will MRSA cause sores on tongue and gums?

My Grandson just had an abscess lanced on his butt, The doctor said that is was a staph infection but did not tell us what kind of staph infection although I believe that it is MRSA . He also has multiple sores on his tongue and his gums are very red. He is taking 2 antibiotics, bactrim and keflex, while also taking tylenol with codeine . Will MRSA cause the sores on his tongue and red gums? Will the medicine he is taking cause either of these? He has only been on the meds for 24 hours. He has to return to the doctor tomorrow to remove the packing from the incision. How concerned to I need to be for the sores on his tongue and red gums. His appetite has certainly dropped.
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dentist 's  Response
Sore tongue as well as red gums may be due to-staph.infection arised due to poor oral hygiene maintenance.
Get your teeth cleaned.
Maintain oral hygiene well.
Use chlorhexidine mouthrinses to gargle.
Take plenty of fluids as well as nutritious diet.
Vitamin c,iron supplements has to be administered.
Take care.
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor